The Community for Technology Leaders
Green Image
Issue No. 09 - September (1968 vol. 17)
ISSN: 0018-9340
pp: 897-898
M.C.Y. Kuo , Dept. of Elec. Engrg. Newark College of Engineering
Abstract?A new approach to solving a set of nonlinear equations, described by fi(x1, x2, . . ., xn) = 0, i= 1, 2, ..., n, is presented. The computation is carried out by simple matrix inversion and matrix multiplication without evaluation of ?fi/?xj. Thus, computation time is saved. The method converges rapidly if the initial approximation is close to the solution. A specific example, using nonlinear equations with two variables, shows the application of the method.
M.C.Y. Kuo, "Solution of Nonlinear Equations", IEEE Transactions on Computers, vol. 17, no. , pp. 897-898, September 1968, doi:10.1109/TC.1968.229115
103 ms
(Ver 3.1 (10032016))